# SDR ASAA0580515

- Difficulty date: September 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991960385
- Condition: Corroded
- Location: Fs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND SHEAR TIE CORRODED.  REMOVED DAMGAED SECTION.  INSTALLED REPLACEMENT SECTION WITH TWO REPAIR SPLICES.  (M)
